MathSciNet Relay Station
MathSciNet bibliographic data
MR885775 (88j:12005) 12H05 (34B30)
Katz, Nicholas M.; Pink, Richard A note on pseudo-CM representations and differential Galois groups. Duke Math. J. 54 (1987), no. 1, 57–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement